I don't remember the exact time I consumed the Morning after pill which was the brand "Take Action." But from what I assume it was around 12pm. I had lunch and suddenly at 2pm I had to rush to the bathroom in which I had bad diarrhea. I'm still freaking out even though I called a pharmacist who told me I didn't have to worry about retaking the pill unless I had vomited it within two hours of taking it. Just for clarification would anyone be so kind as to reassure me that I don't have to retake, please and I appreciate anyone willing to answer my question.
The Manufacturer's website (Plan B Onestep) does not say that diarrhea effects the Drug. It mentions vomiting, but not diarrhea.
Routine birth control pills would probably help your problem plus it is waaay more effective for birth control than "morning after" pills
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Aug 2013 • 3 answers
Updated 18 May 2018 • 2 answers
Updated 25 Jul 2015 • 1 answer
Updated 29 Dec 2017 • 2 answers
Updated 19 Mar 2018 • 1 answer